MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261416
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2012, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm utilizing a gore® excluder® aaa endoprosthesis.On (b)(6) 2025, ct imaging demonstrated an enlarging aneurysm sac measuring approximately 5.3 × 5.9 cm with findings suggestive of a type ii endoleak.On (b)(6) 2026, angiographic evaluation was performed to further assess and potentially treat the suspected type ii endoleak.Selective catheterization and embolization were attempted; however, definitive catheterization was not achieved due to vessel tortuosity.No embolization was performed, and the suspected endoleak persisted.On (b)(6) 2026, ct angiography confirmed a type ii endoleak within the distal aortic sac with aneurysm sac enlargement measuring approximately 6.2 cm.On (b)(6) 2026, the patient underwent an open surgical repair of the abdominal aortic aneurysm with explantation of the aortic endograft.Operative findings included an expanding aneurysm with a type ii endoleak attributed to bleeding lumbar arteries.A midline laparotomy was performed with exposure of the infrarenal aorta and bilateral common iliac arteries.The aneurysm sac was opened, and the iliac limbs and main body of the endograft were completely removed.Reconstruction was performed using a 24-mm rifampin-soaked dacron tube graft sewn end-to-end to the proximal and distal aorta with running prolene sutures.Hemostasis was achieved with additional suturing as needed, and the aneurysm sac was closed over the graft.The abdomen was closed with looped pds sutures and skin staples.Estimated blood loss was 750 ml, with 600 ml returned via cell saver.No complications were reported.Code 5700-c: -aneurysm enlargement - other/unknown used to capture unknown degree of enlargement.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.H6: code b20 - the device was discarded at the facility and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brittany pettengill
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25137664
Report Number3007284313-2026-04770
Device Sequence Number9542788
Product Code MIH
UDI-Device Identifier00733132610648
UDI-Public(01)00733132610648(17)140930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Catalogue NumberRMT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDICATIONS: LISINOPRIL, AMLODIPINE BESYLATE, ATOR.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight95 KG